# SDR AALA202304058057

- Difficulty date: March 13, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A320*
- Aircraft serial: 7617
- Aircraft time: 17,644 hours, 6,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M12783
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 21,419 hours, 8,362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 SLIDE RAFT DEFORMED. REPLACED SLIDE RAFT PER TASK CARD 26C83252008.
